Ohio Toddler ODs, Hospitalized After Contact With Opioids

Cleveland.com

User Profile You are signed in as

Edit Public Profile Sign Out
>

Ohio toddler ODs, hospitalized after contact with opioids

TOLEDO, Ohio -- Emergency workers at a hospital had to use three doses of Narcan to save an 18-month-old boy after he came into contact with heroin, reports say.

The mother of the child tells police the toddler went to a nearby park with his 11-year-old sibling, WTOL Channel 11 reports. The sibling said while at the park, the baby put a bag of something in his mouth.

The baby was put down for a nap but the mother was unable to wake him 45 minutes later, WTVG Channel 13 reports.

The mother took the child to the emergency room at St. Vincent's Medical Center, where emergency workers used three doses of Narcan to revive the boy, reports say.

The baby was kept overnight in the intensive care unit at St. Vincent's but has been released, police say.

The incident remains under investigation by police and Lucas County Children's Services.

It was the second recent case in Ohio of a toddler overdosing. Tuesday in Boardman, Ohio, a 15-month-old girl had to be revived after coming into contact with opioids. Emergency workers initially were told the child had choked on some chips, reports say.

If you'd like to comment on this story, visit Wednesday's crime and courts comments section.

Source : http://www.cleveland.com/metro/index.ssf/2017/10/ohio_toddler_ods_hospitalized.html

Ohio toddler ODs, hospitalized after contact with opioids
A year after Clinton sees 4 ODs in a day, opioids still a plague
Report: Toddler overdosed, had oxycodone in bloodstream
Ohio police officer touches fentanyl on shirt, overdoses
Police officer overdoses after brushing fentanyl powder off his uniform
Man arrested in connection with Huntington heroin ODs
'I was in total shock': Ohio police officer accidentally overdoses after traffic stop
The most vulnerable victims of America’s opioid epidemic
Dayton Children’s Hospital is treating two children a week for opiate overdoses